Pharmacology of the NMJ - Medicine BM5 NLM1

HideShow resource information

1. What emergency procedure is carried out on someone with organophosphate poisoning

  • Lumbar puncture
  • Artificial respiration
  • Defibrillation
  • Brain surgery
1 of 20

Other questions in this quiz

2. How do organophosphates cause respiratory paralysis?

  • Causes the explosion of all NMJs in the lungs
  • Bind irreversibly to AChE, preventing breakdown of ACh at NMJ
  • Causes release of too much ACh at the NMJ
  • Prevents release of ACh vesicles from the pre-synaptic knob

3. Identify the symptom most commonly assoicated with organophosphate poisoning.

  • Increased urine output
  • Bursting eyeballs
  • Respiratory muscle paralysis
  • Tachycardia

4. If you suspect organophosphate poisoning, which drug should be given ASAP (within 10 mins)?

  • Pralidoxime
  • Physostigmine
  • Suxamethonium
  • Tetrodotoxin

5. Does a Mini End Plate Potential (MEPP) cause a muscle twitch?

  • Sometimes
  • No
  • Possibly
  • Yes

Comments

No comments have yet been made

Similar Medicine resources:

See all Medicine resources »See all Medicine resources »